MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER INVOS

COVIDIEN MFG DC BOULDER INVOS
Model Number PMSENS71-A-20
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, the device gave low rso2 value of 15.There was no reported patient outcome.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
clay chandler
5920 longbow drive
boulder, CO 80301
3035306409
MDR Report Key14688972
Report Number1717344-2022-00733
Device Sequence Number5262707
Product Code MUD
UDI-Device Identifier10884521556959
UDI-Public10884521556959
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMSENS71-A-20
Device Catalogue NumberPMSENS71-A-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown